Akutagawa, K., Yamabe metrics of positive scalar curvature and conformally flat manifolds, Differential Geom. Appl.
4 (1994), 239–258.
Cao, H. D., Shen, Y., and Zhu, S., The structure of stable minimal hypersurfaces in R, Math. Res. Lett.
4 (1997), 637–644.
Carron, G., L2 harmonic forms on noncompact manifolds, preprint, arXiv:0704.3194 [math.DG]
Cheng, X., Cheung, L. F., and Zhou, D. T., The structure of weakly stable constant mean curvature hypersurfaces, Tohoku Math. J. (2) 60 (2008), 101–121.
Cheng, X. and Zhou, D. T., Manifolds with weighted Poincaré inequality and uniqueness of minimal hypersurfaces, Comm. Anal. Geom.
17 (2009), 139–154.
do, M. P., Carmo, Q. L. Wang, and Xia, C. Y., Complete submanifolds with bounded mean curvature in a Hadamard manifold, J. Geom. Phys.
60 (2010), 142–154.
Eells, J. and Sampson, J. H., Harmonic mappings of Riemannian manifolds, Amer. J. Math.
86 (1964), 109–160.
Fu, H. P., The structure of δ-stable minimal hypersurface in Rn+1
, Hokkaido Math. J.
40 (2011), 103–110.
Fu, H. P. and Li, Z. Q., On stable constant mean curvature hypersurfaces, Tohoku Math. J. (2) 62 (2010), 383–392.
Fu, H. P. and Li, Z. Q., The structure of complete manifolds with weighted Poincaré inequality and minimal hypersurfaces, Internat. J. Math.
21 (2010), 1421–1428.
Fu, H. P. and Xu, H. W., Weakly stable constant mean curvature hypersurfaces, Appl. Math. J. Chinese Univ. Ser. B
24 (2009), 119–126.
Fu, H. P. and Xu, H. W., Vanishing results on complete manifolds with Poincaré inequality and applications, preprint, 2009.
Lam, K. H., Results on weighted Poincaré inequality of complete manifolds, Trans. Amer. Math. Soc.
362 (2010), 5043–5062.
Li, P. and Tam, L. F., Harmonic functions and the structure of complete manifolds, J. Differential Geom.
35 (1992), 359–383.
Li, P. and Wang, J. P., Complete manifolds with positive spectrum, J. Differential Geom.
58 (2001), 501–534.
Li, and Wang, J. P., Minimal hypersurfaces with finite index, Math. Res. Lett.
9 (2002), 95–103.
Li, and Wang, J. P., Weighted Poincaré inequality and rigidity of complete manifolds, Ann. Sci. ´ Ec. Norm. Supér. (4) 39 (2006), 921–982.
Pigola, S., Rigoli, M., and Setti, A. G., Vanishing theorems on Riemannian manifolds, and geometric applications, J. Funct. Anal.
229 (2005), 424–461.
Pigola, S., Rigoli, M., and Setti, A. G., Vanishing and Finiteness Results in Geometric Analysis: A Generalization of the Bochner Technique, Progr. Math. 266, Birkhäuser Basel, 2008.
Schoen, R. and Yau, S. T., Harmonic maps and the topology of stable hypersurfaces and manifolds with non-negative Ricci curvature, Comment. Math. Helv.
51 (1976), 333–341.
Schoen, R. and Yau, S. T., “Lectures on differential geometry” in Conference Proceedings and Lecture Notes in Geometry and Topology, I, International Press, Cambridge, 1994.
Seo, K., L2 harmonic 1-forms on minimal submanifolds in hyperbolic space, J. Math. Anal. Appl.
371 (2010), 546–551.
Shiohama, K. and Xu, H. W., The topological sphere theorem for complete submanifolds, Compos. Math.
107 (1997), 221–232.
Wang, Q. L., Complete submanifolds in manifolds of partially non-negative curvature, Ann. Global Anal. Geom.
37 (2010), 113–124.
Wang, Q. L. and Xia, C. Y., Complete submanifolds of manifolds of negative curvature, Ann. Global Anal. Geom.
39 (2011), 83–97.